# SDR IPXA2014030582126

- Difficulty date: February 18, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 51,953 hours, 8,926 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED XORS 779-800     REPAIRED LT WING REAR SPAR UPPER CAP AFT FLANGE IAW EA 011-5710- 01-A5121 REV IR AND EO MD11-5710-53624-A.
